# SDR C2XA96BT002

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Part number: S7931000600000
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BTV - FLT 3682 - ON APPROACH INTO BTV, RIGHT LOW OIL PRESSURE LIGHT ILLUMINATED.  CAPTAIN PERFORMED PRECAUTIONARY ENGINE SHUT DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT OIL PRESSURE TRANSDUCER LINE HAD A CRACKED FLARE CAUSING OIL LEAK AND PRESSURE LOSS.  REMOVED AND REPLACED LINE WITH SERVICEABLE UNIT, RESERVICED OIL, AND OPERATIONALLY CHECKED AND LEAK CHECKED GOOD.  ACFT TT, 13,233.8 HRS.  CYCLES, 16,277.  (X)
